Slow solitary waves in multi-layered magnetic structures

Ruderman, M.S., Roberts, B., Pelinovsky, E.N. and Petrukhin, N.S. (2001) Slow solitary waves in multi-layered magnetic structures. Physics of Plasmas, 8 (6). pp. 2682-2690. ISSN 1089-7674

Abstract

Metadata

Authors/Creators:
  • Ruderman, M.S.
  • Roberts, B.
  • Pelinovsky, E.N.
  • Petrukhin, N.S.
Copyright, Publisher and Additional Information: © AIP 2001. Reproduced in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Repository Assistant
Date Deposited: 31 Oct 2006
Last Modified: 20 Nov 2015 09:10
Published Version: http://dx.doi.org/10.1063/1.1371520
Status: Published
Publisher: American Institute of Physics
Refereed: Yes
Identification Number: 10.1063/1.1371520

Download

Filename: rudermanm6.pdf

Share / Export

Statistics